Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 111, NWS Milwaukee, WI

July 19, 2011Green Lake County, Marquette County, Wisconsin

NWS Milwaukee, WI issued this severe thunderstorm warning at Jul 19, 2011, 10:58 PM CDT for Green Lake County, Marquette County, Wisconsin. It was in force for 62 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 19, 2011, 10:58 PM CDT (03:58 UTC)
Expired
Jul 20, 2011, 12:00 AM CDT
In force
62 min
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Green Lake County, WI, Marquette County, WI

The radar

The Milwaukee radar (KMKX), 103 km from the middle of the area, began a volume at 03:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 19, 11:32 PM CDTTSTM WND GST 51Berlin, WI
Jul 19, 11:44 PM CDTTSTM WND DMGPrinceton, WITREE DAMAGE WITH ESTIMATED WIND GUSTS TO AROUND 60 MPH.
Jul 20, 12:00 AM CDTTSTM WND DMGGreen Lake, WISCATTERED POWER OUTAGES ACROSS GREEN LAKE COUNTY DUE TO WINDS BREAKING TREE BRANCHES WHICH THEN IMPACTED POWER LINES. CITY OF BERLIN IS WITHOUT POWER. OTHER LOCATIONS WITH SOME POWER LOSS INCLUDE VILLAGES OF GREEN LAKE...MARQUETTE...AND KINGSTON. LINE OF STORM

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 46 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 19, 5:43 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 4.0 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2011-07-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1847 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2011-07-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 13 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1847 J/kg
Mixed-layer CIN
-24 J/kg
Mixed-layer LCL
1140 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
13 m²/s²
0-3 km storm-relative helicity
114 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

904 
WUUS53 KMKX 200358
SVRMKX
WIC047-077-200500-
/O.NEW.KMKX.SV.W.0111.110720T0358Z-110720T0500Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1058 PM CDT TUE JUL 19 2011

THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  GREEN LAKE COUNTY IN SOUTH CENTRAL WISCONSIN...
  MARQUETTE COUNTY IN SOUTH CENTRAL WISCONSIN...

* UNTIL MIDNIGHT CDT

* AT 1054 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
  FROM 18 MILES NORTHEAST OF WAUTOMA TO DELLWOOD...AND MOVING
  SOUTHEAST AT 25 MPH. PENNY SIZE HAIL MAY ALSO ACCOMPANY THESE
  DAMAGING WINDS.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  WESTFIELD AROUND 1135 PM CDT.
  BERLIN AROUND 1150 PM CDT.
  MONTELLO AROUND 1155 PM CDT.
  GREEN LAKE AND PRINCETON AROUND MIDNIGHT CDT.

OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
SPRINGFIELD CORNERS...LAWRENCE...HARRISVILLE...NESHKORO...OXFORD...
PACKWAUKEE...ENDEAVOR...GLEN OAK...BRIGGSVILLE AND MARQUETTE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4377 8888 4364 8889 4367 8942 4364 8960
      4398 8960 4398 8889
TIME...MOT...LOC 0358Z 324DEG 23KT 4427 8912 4396 9000
WIND...HAIL 60MPH 0.75IN

$$

REM
5 follow-up statements
782 
WWUS53 KMKX 200408
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1108 PM CDT TUE JUL 19 2011

WIC047-077-200500-
/O.CON.KMKX.SV.W.0111.000000T0000Z-110720T0500Z/
GREEN LAKE WI-MARQUETTE WI-
1108 PM CDT TUE JUL 19 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR MARQUETTE AND
GREEN LAKE COUNTIES UNTIL MIDNIGHT CDT...

AT 1103 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 12 MILES NORTH OF WAUTOMA TO DELLWOOD...MOVING SOUTHEAST AT 25
MPH. PENNY SIZE HAIL MAY ALSO ACCOMPANY THESE DAMAGING WINDS.

SEVERE THUNDERSTORMS WILL BE NEAR...
  WESTFIELD AROUND 1135 PM CDT.
  BERLIN AROUND 1150 PM CDT.
  MONTELLO AROUND 1155 PM CDT.
  GREEN LAKE AND PRINCETON AROUND MIDNIGHT CDT.

OTHER LOCATIONS IMPACTED BY SEVERE THUNDERSTORMS INCLUDE SPRINGFIELD
CORNERS...LAWRENCE...HARRISVILLE...NESHKORO...OXFORD...PACKWAUKEE...
ENDEAVOR...GLEN OAK...BRIGGSVILLE AND MARQUETTE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4377 8888 4364 8889 4367 8942 4364 8960
      4398 8960 4398 8889
TIME...MOT...LOC 0408Z 324DEG 23KT 4420 8916 4393 8993
WIND...HAIL 60MPH 0.75IN

$$

SEARS
061 
WWUS53 KMKX 200417
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1117 PM CDT TUE JUL 19 2011

WIC047-077-200500-
/O.CON.KMKX.SV.W.0111.000000T0000Z-110720T0500Z/
GREEN LAKE WI-MARQUETTE WI-
1117 PM CDT TUE JUL 19 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR MARQUETTE AND
GREEN LAKE COUNTIES UNTIL MIDNIGHT CDT...

AT 1115 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM REDGRANITE TO 9 MILES SOUTH OF ADAMS...MOVING SOUTHEAST AT 25
MPH. PENNY SIZE HAIL MAY ALSO ACCOMPANY THESE DAMAGING WINDS.

SEVERE THUNDERSTORMS WILL BE NEAR...
  WESTFIELD AROUND 1125 PM CDT.
  BERLIN AROUND 1140 PM CDT.
  PRINCETON AND MONTELLO AROUND 1145 PM CDT.
  GREEN LAKE AROUND 1155 PM CDT.
  MARKESAN AROUND MIDNIGHT CDT.

OTHER LOCATIONS IMPACTED BY SEVERE THUNDERSTORMS INCLUDE NESHKORO...
HARRISVILLE...OXFORD...PACKWAUKEE...GLEN OAK...BRIGGSVILLE...
ENDEAVOR...MARQUETTE...KINGSTON AND MANCHESTER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4378 8888 4365 8889 4365 8906 4367 8942
      4365 8960 4398 8960 4398 8893 4399 8889
TIME...MOT...LOC 0417Z 324DEG 23KT 4406 8916 4382 8977
WIND...HAIL 60MPH 0.75IN

$$

SEARS
310 
WWUS53 KMKX 200427
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1127 PM CDT TUE JUL 19 2011

WIC047-077-200500-
/O.CON.KMKX.SV.W.0111.000000T0000Z-110720T0500Z/
GREEN LAKE WI-MARQUETTE WI-
1127 PM CDT TUE JUL 19 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR MARQUETTE AND
GREEN LAKE COUNTIES UNTIL MIDNIGHT CDT...

AT 1124 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM REDGRANITE TO 11 MILES NORTH OF WISCONSIN DELLS...MOVING
SOUTHEAST AT 25 MPH. PENNY SIZE HAIL MAY ALSO ACCOMPANY THESE
DAMAGING WINDS.

SEVERE THUNDERSTORMS WILL BE NEAR...
  BERLIN AROUND 1135 PM CDT.
  PRINCETON AND MONTELLO AROUND 1140 PM CDT.
  GREEN LAKE AROUND 1150 PM CDT.
  MARKESAN AROUND MIDNIGHT CDT.

OTHER LOCATIONS IMPACTED BY SEVERE THUNDERSTORMS INCLUDE OXFORD...
PACKWAUKEE...GLEN OAK...ENDEAVOR...BRIGGSVILLE...MARQUETTE...KINGSTON
AND MANCHESTER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4378 8888 4365 8889 4365 8906 4367 8942
      4365 8960 4398 8960 4398 8893 4399 8889
TIME...MOT...LOC 0427Z 324DEG 23KT 4398 8907 4377 8972
WIND...HAIL 60MPH 0.75IN

$$

SEARS
231 
WWUS53 KMKX 200437
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1137 PM CDT TUE JUL 19 2011

WIC047-077-200500-
/O.CON.KMKX.SV.W.0111.000000T0000Z-110720T0500Z/
GREEN LAKE WI-MARQUETTE WI-
1137 PM CDT TUE JUL 19 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR MARQUETTE AND
GREEN LAKE COUNTIES UNTIL MIDNIGHT CDT...

AT 1133 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM BERLIN TO 10 MILES SOUTH OF WESTFIELD...MOVING SOUTHEAST AT 25
MPH. PENNY SIZE HAIL MAY ALSO ACCOMPANY THESE DAMAGING WINDS.

SEVERE THUNDERSTORMS WILL BE NEAR...
  GREEN LAKE AROUND 1150 PM CDT.
  MARKESAN AROUND MIDNIGHT CDT.

OTHER LOCATIONS IMPACTED BY SEVERE THUNDERSTORMS INCLUDE MARQUETTE...
KINGSTON AND MANCHESTER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4378 8888 4365 8889 4365 8906 4367 8942
      4365 8960 4398 8960 4398 8893 4399 8889
TIME...MOT...LOC 0437Z 324DEG 23KT 4392 8894 4372 8951
WIND...HAIL 60MPH 0.75IN

$$

SEARS
065 
WWUS53 KMKX 200448
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1148 PM CDT TUE JUL 19 2011

WIC047-077-200500-
/O.CON.KMKX.SV.W.0111.000000T0000Z-110720T0500Z/
GREEN LAKE WI-MARQUETTE WI-
1148 PM CDT TUE JUL 19 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR MARQUETTE AND
GREEN LAKE COUNTIES UNTIL MIDNIGHT CDT...

AT 1142 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM RIPON TO 9 MILES SOUTHWEST OF MONTELLO...MOVING SOUTHEAST AT 25
MPH. PENNY SIZE HAIL MAY ALSO ACCOMPANY THESE DAMAGING WINDS.

IN ADDITION...AT 1144 PM CDT WINDS NEAR 60 MPH WERE REPORTED SOUTH 
OF PRINCETON...WITH TREES REPORTED DOWN. 

SEVERE THUNDERSTORMS WILL BE NEAR...
  MARKESAN AROUND 1155 PM CDT.

OTHER LOCATIONS IMPACTED BY SEVERE THUNDERSTORMS INCLUDE MANCHESTER
AND KINGSTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4380 8888 4365 8889 4365 8906 4367 8942
      4365 8960 4380 8960 4391 8940 4397 8911
      4399 8892 4398 8889
TIME...MOT...LOC 0446Z 324DEG 23KT 4384 8888 4367 8941
WIND...HAIL 60MPH 0.75IN

$$

SEARS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 19, 8:50 PM CDT, 2 hours 8 minutes earlier.

Area forecast discussion, Jul 19, 8:50 PM CDT, 2 hours 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
850 PM CDT TUE JUL 19 2011

.UPDATE...NO CHANGES TO HEAT HEADLINES FOR LATER PERIODS. FOCUS ON
LINE STRONG TO SEVERE CONVECTIN OF CENTRAL WISCONSIN THAT IS
MOVING SOUTHEAST CARRIED ALONG STEERING WINDS IN MID-LEVEL FLOW.
CONVECTION FORMED DUE TO STRONG WARM AIR ADVECTION DURING THE LATE
AFTERNOON AS LOW LEVEL JET STRENGTHENED INTO NORTHWEST WI.
CURRENTLY CONVECTION MOVING ALONG STRONG INSTABILITY GRADIENT
SOUTHEAST TOWARD CWA. THINKING CONVECTION WILL MOST LIKELY WEAKEN
AS IT PUSHES TOWARD AND INTO NORTHERN CWA AFTER 10 PM...BUT COULD
NOT RULE OUT A FEW SEVERE WIND GUSTS OR LARGER HAILSTONES. LOSS OF
INSOLATION AND MOVING AWAY FROM BETTER LOW LEVEL CONVERGENCE
SHOULD HELP CONVECTION WEAKEN. HOWEVER WILL BE BUMPING UP POPS
OVER MOST OF CWA THROUGH 08-09Z FOR NOW...WITH HIGHEST IN THE
NORTHWEST /FOR NOW/.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...HEAT ADVISORY FROM 10 AM WEDNESDAY TO 9 PM CDT THURSDAY FOR
     WIZ051-052-059-060-065-066-071-072.
     EXCESSIVE HEAT WARNING UNTIL 9 PM CDT THURSDAY FOR
     WIZ046-047-056>058-062>064-067>070.

LM...NONE.
&&

MBK
Hazardous weather outlook, Jul 19, 6:10 PM CDT, 4 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
610 PM CDT TUE JUL 19 2011

WIZ046-047-051-052-056>060-062>072-202315-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
610 PM CDT TUE JUL 19 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

AN EXCESSIVE HEAT WARNING REMAINS IN EFFECT FOR GREEN
LAKE...DODGE...JEFFERSON AND WALWORTH COUNTIES...AND THE REMAINING
COUNTIES OF SOUTH CENTRAL WISCONSIN.

THERE IS A CHANCE FOR THUNDERSTORMS THIS EVENING. THERE IS A
SLIGHT RISK FOR SEVERE THUNDERSTORMS. THE SEVERE WEATHER RISKS
WOULD BE DAMAGING WINDS AND LARGE HAIL. A SEVERE THUNDERSTORM
WATCH IS IN EFFECT UNTIL 1 AM CDT ALONG AND NORTH OF A LINE FROM
PORTAGE TO WEST BEND AND PORT WASHINGTON.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY

AN EXCESSIVE HEAT WARNING IS IN EFFECT INTO THURSDAY EVENING FOR
SOUTH CENTRAL WISCONSIN AND WESTERN PORTIONS OF SOUTHEAST WISCONSIN.
A HEAT ADVISORY IS IN EFFECT FOR THE REMAINDER OF SOUTHEAST
WISCONSIN FROM LATE WEDNESDAY MORNING INTO THURSDAY EVENING.
AFTERNOON AND EARLY EVENING HEAT INDEX VALUES ARE EXPECTED TO RANGE
FROM 95 TO 110 DEGREES...WITH MUGGY NIGHT TIME LOWS IN THE 70S TO
NEAR 80 DEGREES.

THERE IS A SMALL CHANCE FOR THUNDERSTORMS IN FAR SOUTHERN WISCONSIN
FOR THURSDAY AFTERNOON AND NIGHT AS A WEAK COOL FRONT MOVES THROUGH
THE AREA. CHANCES OF THUNDERSTORMS THEN CONTINUE FOR FRIDAY THROUGH
THE WEEKEND AS A WARM FRONT AND COLD FRONT AFFECTS THE REGION IN
RESPONSE TO LOW PRESSURE MOVING FROM THE NORTHERN GREAT PLAINS INTO
SOUTHERN CANADA.

IN ADDITION...WEATHER CONDITIONS THAT ARE CONDUCIVE TO UNHEALTHY AIR
QUALITY WILL LINGER FOR THE WEEK. A PERIOD OF SUNNY SKIES...HOT AND
HUMID CONDITIONS...LIGHT WINDS...AND NOT MUCH AIR MASS CHANGE COULD
LEAD TO UNHEALTHY LEVELS OF OZONE CONCENTRATIONS. LAKE SHORE
COUNTIES WILL BE MOST AFFECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT.

LMZ643>646-202315-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
610 PM CDT TUE JUL 19 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

AREAS OF FOG AND HAZE WILL LINGER OVER THE WATERS OF LAKE MICHIGAN
THIS EVENING. EAST WINDS WILL SHIFT TO THE SOUTH TO SOUTHWEST LATE
TONIGHT...DIMINISHING THE THICKER FOG.

THERE IS A CHANCE FOR THUNDERSTORMS LATER THIS EVENING. A FEW
THUNDERSTORMS COULD TURN SEVERE PRODUCING DAMAGING WIND GUSTS AND
LARGE HAIL. A SEVERE THUNDERSTORM WATCH IS IN EFFECT FROM PORT
WASHINGTON TO SHEBOYGAN UNTIL 1 AM CDT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY

STRONG LOW PRESSURE MOVING FROM THE NORTHERN PLAINS INTO CANADA WILL
GENERATE BREEZY SOUTHWEST WINDS ON WEDNESDAY. WIND GUSTS MAY REACH
SMALL CRAFT ADVISORY CONDITIONS BY WEDNESDAY AFTERNOON AND LAST INTO
THE EARLY EVENING.

THERE IS A SMALL CHANCE FOR THUNDERSTORMS IN FAR SOUTHERN WISCONSIN
AND ADJACENT LAKE MICHIGAN FOR THURSDAY AFTERNOON AND NIGHT AS A
WEAK COOL FRONT MOVES THROUGH THE AREA. CHANCES OF THUNDERSTORMS
THEN CONTINUE FOR FRIDAY THROUGH THE WEEKEND AS A WARM FRONT AND
COLD FRONT AFFECTS THE REGION IN RESPONSE TO LOW PRESSURE MOVING
FROM THE NORTHERN GREAT PLAINS INTO SOUTHERN CANADA.

WWW.WEATHER.GOV/MKX

MBK

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 19, 11:47 PM CDTSevere Thunderstorm WarningMKXColumbia, Dodge, Fond du Lac, Green Lake, Marquette58 min
Jul 20, 12:19 AM CDTSpecial Marine WarningMKX116 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.